Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 475878, 11 pages
http://dx.doi.org/10.1155/2008/475878
Research Article

Detection of Variations of Local Irregularity of Traffic under DDOS Flood Attack

1School of Information Science and Technology, East China Normal University, No. 500, Dong-Chuan Road, Shanghai 200241, China
2Rensselaer Polytechnic Institute, 110 8th Street, Troy, NY 12180-3590, USA

Received 24 March 2008; Accepted 1 April 2008

Academic Editor: Cristian Toma

Copyright © 2008 Ming Li and Wei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li and Wei Zhao, “Detection of Variations of Local Irregularity of Traffic under DDOS Flood Attack,” Mathematical Problems in Engineering, vol. 2008, Article ID 475878, 11 pages, 2008. https://doi.org/10.1155/2008/475878.